The asymptotic variances of method of moments estimates of the parameters of the truncated binomial and negative binomial distributions. Shah, S. Journal of the American Statistical Association, 56(296):990–994, 1961.
bibtex   
@article{shah_asymptotic_1961,
	Author = {Shah, SM},
	Issn = {0162-1459},
	Journal = {Journal of the American Statistical Association},
	Number = {296},
	Pages = {990--994},
	Title = {The asymptotic variances of method of moments estimates of the parameters of the truncated binomial and negative binomial distributions},
	Volume = {56},
	Year = {1961}}
Downloads: 0